# SDR ABXA20230703141

- Difficulty date: July 2, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 70,092 hours, 47,823 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AILERON LOCKOUT EICAS/DISCRETE LIGHT ILLUMINATED DURING PUSHBACK. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE RERACKED / RH STAB TRIM AILERON LOCKOUT MODULE.  PREFORMED  AILERON LOCKOUT TEST IAW B767 AMM 27-11-00. TEST GOOD .OPS CK GOOD  AC DOWNGRADE TO CAT1 PENDING 30/40 TEST. AIRCRAFT RETURNED TO SERVICE.
